RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 71–83 (Mi tvp4190)  

A Limit Theorem for Generalized Random Branching Processes Depending on the Size of the Population

V. A. Labkovskii

Moscow

Abstract: A generalized branching processes is considered for which the probabilities of division of particles depend on their number at the time of division. A limit theorem is proved describing the asymptotic behaviour of the first exit time of the population size out of given bounds as both the initial number of particles and the bounds increase.

Full text: PDF file (1977 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 72–85

Bibliographic databases:

Received: 12.06.1969

Citation: V. A. Labkovskii, “A Limit Theorem for Generalized Random Branching Processes Depending on the Size of the Population”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 71–83; Theory Probab. Appl., 17:1 (1972), 72–85

Citation in format AMSBIB
\Bibitem{Lab72}
\by V.~A.~Labkovskii
\paper A Limit Theorem for Generalized Random Branching Processes Depending on the Size of the Population
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 71--83
\mathnet{http://mi.mathnet.ru/tvp4190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298785}
\zmath{https://zbmath.org/?q=an:0279.60077}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 72--85
\crossref{https://doi.org/10.1137/1117006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4190
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:87
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020